Rash From Tarceva

OncoLink
Last Modified: May 8, 2012

Question:

I have a rash from Tarceva that looks like acne. Should I use acne products on it to make it go away?

Answer:

Ursina Teitelbaum, MD, Medical Oncologist at Penn Medicine responds:

The rash from Tarceva can be an odd rash - both oily and dry - so you have to be careful with traditional over the counter acne medications. I would ask your oncologist directly what their treatment recommendations are. There are some prescriptions and oral antibiotics that can help address the rash. It is important to use sunscreen and can often be helpful to use a good moisturizer as a base.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire transcript from the Focus on Pancreatic Cancer Webchat.

Keywords

Click on any of these terms for more related articles

Blogs

MLK Day: A Day Of Service-Perhaps Setting The Table For Years For Service
by Christina Bach, MSW, LCSW, OSW-C
January 15, 2018

Celebrating a Life Well-Lived: Random Thoughts
by Marlys Johnson
April 11, 2017

A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
X
Y
Z
#
 
A
B
C
E
F
G
H
K
L
M
N
O
P
R
S
T
U
V
 
 
Stay informed with the latest information from OncoLink!   Subscribe to OncoLink eNews
View our newsletter archives